# SDR RAIA00408034

- Difficulty date: August 31, 2004
- Submitted: September 6, 2004
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 13,679 hours, 13,323 cycles
- Engine: Allsn AE3007A
- Engine time: 11,886 hours, 11,072 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Line
- Condition: Disconnected
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEN - LEFT ENGINE LOW N1 MESSAGE ON TAKEOFF ROLL.  MAINTENANCE FOUND NR 1 ENGINE COMPRESSOR ACCELERATION BLEED CONTROL VALVE LINE DISCONNECTED, RE-SECURED LINE, INSPECTED ALL BLEED LINES FOR SECURITY AND LEAKAGE.
